# SDR SIMA20171028005

- Difficulty date: October 28, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,793 hours, 27,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT FLOOR BOARD 251FF IS DAMAGED-C/A-COMPLETE:RAR EMERGENCY LIGHT STRIP AT FLOOR BOARD 251FF IAW EMB 145 AMM 33-50-12 SEE NRWC # BOW263117 FOR OPT'S CHECK
